# SDR SWAA2022042786924

- Difficulty date: March 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED AT UPPER FLANGE B.S. 312 +14' RBL. 31' WL. 208. / [01] REMOVED DAMAGE INTERCOSTAL AT STA 312+14';RB.L 31';WL.208 AS PER B737-700 REF SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW INTERCOSTAL AT STA 312+14';RBL 31';WL.208 AS PER B737-700 REF SRM 51-40-05-0G-0;[03] VERIFIED STEP # 1 AND 2;[04] OK TO INSTALL NEW INTERCOSTA;[05] INSTALLED NEW INTERCOSTAL AT STA 312+14';RBL 31';WL.208 AS PER B737-700 REF SRM 51-40-02-0G-0;DWG # 141A5400;[06] REMOVED AND REPLACED INTERCOSTAL AT STA 312+14';RBL 31';WL.208 AS PER B737-700 REF SRM 51-40-02-0G-0;[07] VERIFIED STEP # 6;[08] JOB IS COMPLETE;[09] VERIFIED STEP #5
